MathSciNet Relay Station
MathSciNet bibliographic data
MR47944 60.0X
Kendall, David G. Some problems in the theory of queues. J. Roy. Statist. Soc. Ser. B. 13, (1951). 151–173; discussion: 173–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement